# SDR HEEA0015575

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N81SP
- Make and model: Bell 206L-3
- Aircraft serial: 51029
- System (JASC): 2822 · Fuel Boost Pump
- Part: Cartridge
- Part number: 2C271
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOOST PUMP LEAKING WITH AIRCRAFT ON GROUND AND PUMP OFF.
